Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Taking birth control, have discomfort on the left side, nausea. Had fallen on the bum, did not treatment for UTI. Related?

I m a 26 yr old female, fairly active, 5ft 2in, 125lbs. For the past couple of days, I ve had discomfort on my left side and nausea stemming from the left side to my stomach . I haven t thrown up, but the urge is fairly high. I don t know if it s tied to a nasty spill I took while snowboarding a few days ago (I landed hard on my bum). My bowel movements have been regular; however, quantity is a bit low when going. I also had a UTI recently in which I did not see a doctor for, so perhaps that has something to do with it as well? All I know is that I feel quite uncomfortable and sick. I am sexually active but am on birth control and take it everyday, at the same time. Thank you for your help.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your symptoms are related to gastritis or Acid peptic disease that results in reflux of gastric contents from the stomach into the esophagus due to incompetent Lower esophageal sphincter. You should avoid chillies and oily food. These can increase your gastric acid secretion that will result reflux. Use antacids such as Omeprazole.
For UTI you should have urine R/E and Urine C/S for the sensitivity of antibiotic. Take that antibiotic for a regular period of 07 to 10 days that will resolve your problems.
For decrease in gastric motility use gastric motility enhancers such as Domperidone for 07 days, 20 minutes before meals

I hope I am sucessful in solving your query If u have further you can ask me
Get well soon
Take care
Dr. Azhar Sattar
Answered: Sat, 12 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor